# SDR HNAA2021110900534

- Difficulty date: October 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,146 hours, 45,367 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885791 - L/H UPPER SEAT TRACK # 1 ARE CORRODED ... REMOVED AND REPLACED L/H UPPER SEAT TRACK # 1 IAW EMB 145 AMM 53-01-06
